Banach Journal of Mathematical Analysis

(P,Q)-outer generalized inverse of block matrices in Banach algebras

Milica Z. Kolundzija

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate additive results for $(p,q)$-outer generalized inverse of elements in Banach algebra, along with the representation of this inverse in a block matrix in the Banachiewicz--Schur form. Additionally, we investigate the $(p,q)$-pseudospectrum and $(p,q)$-condition spectrum of a block matrix $(a,0,0,b)$ in a Banach algebra.

Article information

Banach J. Math. Anal., Volume 8, Number 1 (2014), 98-108.

First available in Project Euclid: 14 October 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 15A09: Matrix inversion, generalized inverses
Secondary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.) 46H05: General theory of topological algebras 47A10: Spectrum, resolvent

(p,q)-outer generalized inverse block matrix pseudospectrum condition spectrum


Kolundzija, Milica Z. (P,Q)-outer generalized inverse of block matrices in Banach algebras. Banach J. Math. Anal. 8 (2014), no. 1, 98--108. doi:10.15352/bjma/1381782090.

Export citation


  • J.K. Baksalary and G.P.H. Styan, Generalized inverses of partitioned matrices in Banachiewicz–Schur form, Linear Algebra Appl. 354 (2002), 41–47.
  • D.S. Djordjevic and V. Rakocevic, Lectures on generalized inverses, Faculty of Sciences and Mathematics, University of Nis, 2008.
  • D.S. Djordjević and Y. Wei, Outer generalized inverses in rings, Comm. Algebra 33 (2005), 3051–3060.
  • S.H. Kulkarni and D. Sukumar, The condition spectrum, Acta Sci. Math. (Szeged) 74 (2008), no. 3-4, 625–641.
  • B. Načevska and D.S. Djordjević, Inner generalized inverses with prescribed idempotents, Comm. Algebra 39 (2011), 1–14.
  • B. Načevska and D.S. Djordjević, Outer generalized inverses in rings and related idempotents, Publ. Math. Debrecen 73 (2008), no. 3-4, 309–316.
  • D. Sukumar, Comparative results on eigenvalues, pseudospectra and conditionspectra, arXiv preprint arXiv: 1109.2731 (2011).
  • Y. Tian and Y. Takane, Schur Complements and Banachiewicz-Schur Forms, Electronic. J. Linear Algebra 13 (2005), 405–418.
  • L.N. Trefethen and M. Embree, Spectra and pseudospectra, Princeton University Press, Princeton, NJ, 2005.
  • F. Zhang (Ed.), The Schur Complement and its Applications, Springer, 2005.